Mathematics Department
Mathematics Department

Shop Our Store


Humphries, Stephen




Email: steve@mathematics.byu.edu
Office: 284 TMCB
Phone Number: (801) 422-3370
Fax Number: (801) 422-0504
Click Here to View Humphries, Stephen's Curriculum Vitae
Visit Personal Website

Publications:
  • Intersection Theories and Chebyshev polynomials III., Journal of Algebra and its Applications, 8 (2009), 53-81.
  • Counting powers of words in monoids, European Journal of Combinatorics, 30 (2009), 1297-1308.
  • Fusions of character tables II: p-groups, Communications in Algebra, 27 (2009), 4296 - 4315.
  • Subgroups of free groups generated by conjugates of powers of the generators, Journal of Group theory, 12 (2009), 465-485.
  • A note on “conjugacy classes outside a normal subgroup”, Communications in Algebra, 37 (2010), 3306-3308.
  • Fusions of character tables III: fusions of cyclic groups and a generalisation of a condition of Camina, Israel Math Journal, 178 (2010), 325-348.